Carcinosin advice needed | Homeopathy Discussion Forums

Ask Questions about Health, Homeopathy, Medicine – Get Answers from Experts and Peers!




Avatar

Please consider registering
Guest

sp_LogInOut Log In sp_Registration Register

Register | Lost password?
Advanced Search

— Forum Scope —






— Match —





— Forum Options —





Minimum search word length is 3 characters - maximum search word length is 84 characters

sp_Feed sp_TopicIcon
Carcinosin advice needed
No permission to create posts
Topic Rating: 0 Topic Rating: 0 (0 votes) 
April 18, 2017
4:46 pm
Avatar
haleys
New Member
Members
Forum Posts: 2
Member Since:
April 18, 2017
sp_UserOfflineSmall Offline

I need some advice. A patient has had Carcinosin 200c and has started experiencing severe palpitations and tightness in her chest. I have advised her to wait for 30 days before the 2nd dose. I’m not sure if it is the correct remedy and I heard of a case where this lasted for months. Should I antidote it and if so how quickly?

May 11, 2017
12:30 am
Avatar
Lindsey Mitchell
US
New Member
Members
Forum Posts: 1
Member Since:
March 2, 2015
sp_UserOfflineSmall Offline

No, do not antidote.  Are the symptoms since the remedy more severe than the symptoms before the remedy?  The remedy will only act if it resonates with the patient in some way.  Do not worry about the 200c creating chronic symptoms.  It creates nothing, and will run out of steam in a matter of days or weeks.  Did the patient begin anythiny new like vitamins or supplements?  These types of things can cause these symptoms.

May 11, 2017
5:23 pm
Avatar
Alan V. Schmukler
Admin
Forum Posts: 992
Member Since:
December 4, 2011
sp_UserOfflineSmall Offline

Hi Haleys,

Did the patient have palpitations and tightness in her chest before the remedy? Ie. is this an aggravation of her usual symptoms?  If so, are these symptoms tolerable for her? How often are they occurring and how intense?  You also need to consider her general state of health and her age.  As Lindsey suggested, did the patient take anything else that might have triggered the reaction?  The answer to your question depends on the answers to these questions.

Lastly, the fact that you don’t know the answer to this dilemma suggests that you consider further study before treating deep, chronic problems and using nosodes.

July 12, 2017
5:28 pm
Avatar
haleys
New Member
Members
Forum Posts: 2
Member Since:
April 18, 2017
sp_UserOfflineSmall Offline

I did not prescribe the Carcinosin.

The presenting complaint is hormonal: poor sleep quality during and after menses resulting in tiredness and headaches. No chest problems or palpitations, no anxiety, health good. Arsenicum (1M, 10M, 200C) had produced limited positive effect and symptoms were much worse on LM3 & 4. Carcinosin was given as an intercurrent.

Initial palpitations lasted 6 days until onset of menses when patient had complete exhaustion and severe debilitating headaches for 13 consecutive days. Second month was the same, with palpitations before plus breast tenderness from day 9 of menstrual cycle (not normal).

Unsure whether to give Arsenicum (not convinced) or try Phosphorus or do nothing.

Forum Timezone: UTC 5.5

Most Users Ever Online: 231

Currently Online:
3 Guest(s)

Currently Browsing this Page:
1 Guest(s)

Top Posters:

David Kempson: 775

drofart: 769

Manish Bhatia: 667

in need of help2: 373

Firuzi Mehta: 338

In need of help: 308

inquisitivegirl: 196

Elaine Lewis: 180

patti: 177

Surabhi Sharma: 164

Member Stats:

Guest Posters: 27

Members: 4416

Moderators: 6

Admins: 2

Forum Stats:

Groups: 4

Forums: 17

Topics: 1569

Posts: 9095

Newest Members:

sanjai789, mdjo, rasik joshi, kstoyanov, sbmyname, pika, garima, Pooja Thakur, Dr. ikhlas, sandyidr

Moderators: Alan V. Schmukler: 992, Rochelle: 200, David A. Johnson: 38, John: 18, Shirley Reischman: 193, Pankaj Titar: 7

Administrators: Manish Bhatia: 0, Hpathy.com: 0